On plane sextics with double singular points

Date
2013
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Pacific Journal of Mathematics
Print ISSN
0030-8730
Electronic ISSN
1945-5844
Publisher
Mathematical Sciences Publishers
Volume
265
Issue
2
Pages
327 - 348
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

We compute the fundamental groups of five maximizing sextics with double singular points only; in four cases, the groups are as expected. The approach used would apply to other sextics as well, given their equations.

Course
Other identifiers
Book Title
Keywords
Fundamental group, Plane sextic, Tetragonal curve, Torus type
Citation
Published Version (Please cite this version)